September 9h I returned from Florida,3 days later I felt flu symptoms, I was given cipro 500mg & robutussin w/ codine, 3 days later i felt calf pain in my right leg, I am not active 49 yrs old female,did nothing to strain it, 3 days later pain was bad feels like a torn muscle,was sent to ER doppler (sonogram)was done it was negative no blood clot, September 20th I was startled and stepped back, the pain made me fall felt like something ripped & popped. another doppler negative again, went to orthopedic x ray showed nothing, he said its not muscle. i can barley walk going up & down stairs is very hard constant pain.nothing helps pain killers don't work. can anyone help with a answer to this mystery
Welcome to the forum!
Pain in the calf area can also be due to pinches spinal nerves in the lumbo-sacral area or a pinched nerve at the knee joint. A nerve conduction study should be done. A MRI of the lumbar spine should also be able to throw some light. A deep vein thrombophlebitis or intermittent claudication (spontaneous spasm and relaxation of arteries) can also cause similar symptoms.
At times it is also due to low sodium, potassium, magnesium or calcium in the body. Hence serum levels of these electrolytes should also be checked. Dehydration is another frequent cause.
It is difficult to comment beyond this at this stage. Do discuss this with your doctor and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.